# SDR HALA2021082500122

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 39,910 hours, 6,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 386 FWD GALLEY FORWARD LUMINOUS FLOOR STRIP MISSING. CORRECTIVE ACTION: INSTALLED FWD GALLEY FLOOR STRIP PER AMM 33-51. (7737335)
